Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Upper arm sore after shingles shot. Gave cortisone shot for tendinitis. Throbbing at night. Reason?

I had a shingles shot in Sept. 2012. My right upper arm has been sore ever since Dr. gave me a cortisone shot and said I had tendonitis . Still hurting now 3/19/13. Now left upper arm is sore. Both arms are sore throbbing that keeps me up at night. They only seem to throb at night. During the day right upper arm hurts to move it? Any clue as to what s going on?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome at HCM.

There is no connection between your previous shot & present symptoms.This looks to adhesive capsulitis or supraspinatus muscle involvement .You should have a MRI of shoulder to diagnose your problem.You can have relief by having an anti inflammatory analgesic & by having good physiotherapy.

Hope this all will help you.

With best wishes.
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor